# SDR SWAA2021123048283

- Difficulty date: November 27, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 31,855 hours, 14,320 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PANEL 193CR HAS FIBER GLASS EROSION ON BOTH SIDES AND DELAMINATION ON INTERIOR SIDE. ; / [01] REPAIRED EROSION DAMAGE PER SRM 53-40-70-2R-1.; [02] REPAIRED EROSION AND DELAMINATION DAMAGE PER SRM 53-40-70-2R-.; [03] MISSING REFERENCE
